Stability of Multipeakons
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 4, p. 1517-1532
@article{AIHPC_2009__26_4_1517_0,
     author = {El Dika, Khaled and Molinet, Luc},
     title = {Stability of Multipeakons},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {4},
     year = {2009},
     pages = {1517-1532},
     doi = {10.1016/j.anihpc.2009.02.002},
     zbl = {1171.35459},
     mrnumber = {2542735},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_4_1517_0}
}
El Dika, Khaled; Molinet, Luc. Stability of Multipeakons. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 4, pp. 1517-1532. doi : 10.1016/j.anihpc.2009.02.002. http://www.numdam.org/item/AIHPC_2009__26_4_1517_0/

[1] Beals R., Sattinger D. H., Szmigielski J., Multipeakons and the Classical Moment Problem, Adv. Math. 154 (2) (2000) 229-257. | MR 1784675 | Zbl 0968.35008

[2] Benjamin T. B., The Stability of Solitary Waves, Proc. R. Soc. Lond. Ser. A 328 (1972) 153-183. | MR 338584

[3] Bressan A., Constantin A., Global Conservative Solutions of the Camassa-Holm Equation, Arch. Ration. Mech. Anal. 187 (2007) 215-239. | MR 2278406 | Zbl 1105.76013

[4] Bressan A., Constantin A., Global Dissipative Solutions of the Camassa-Holm Equation, J. Anal. Appl. 5 (2007) 1-27. | MR 2288533 | Zbl 1139.35378

[5] Camassa R., Holm D., An Integrable Shallow Water Equation With Peaked Solitons, Phys. Rev. Lett. 71 (1993) 1661-1664. | MR 1234453 | Zbl 0972.35521

[6] Camassa R., Holm D., Hyman J., An New Integrable Shallow Water Equation, Adv. Appl. Mech. 31 (1994). | Zbl 0808.76011

[7] Constantin A., On the Scattering Problem for the Camassa-Holm Equation, Proc. R. Soc. Lond. Ser. A 457 (2001) 953-970. | MR 1875310 | Zbl 0999.35065

[8] Constantin A., The Trajectories of Particles in Stolkes Waves, Invent. Math. 166 (2006) 523-535. | MR 2257390 | Zbl 1108.76013

[9] Constantin A., Escher J., Particle Trajectories in Solitary Waves, Bull. Amer. Math. Soc. (N.S.) 44 (2007) 423-431. | MR 2318158 | Zbl 1126.76012

[10] Constantin A., Gerdjikov V., Ivanov R., Inverse Scattering Transform for the Camassa-Holm Equation, Inverse Problems 22 (2006) 2197-2207. | MR 2277537 | Zbl 1105.37044

[11] Constantin A., Strauss W., Stability of Peakons, Comm. Pure Appl. Math. 53 (2000) 603-610. | MR 1737505 | Zbl 1049.35149

[12] Constantin A., Strauss W., Stability of the Camassa-Holm Solitons, J. Nonlinear Sci. 12 (2002) 415-422. | MR 1915943 | Zbl 1022.35053

[13] Constantin A., Molinet L., Global Weak Solutions for a Shallow Water Equation, Comm. Math. Phys. 211 (2000) 45-61. | MR 1757005 | Zbl 1002.35101

[14] Constantin A., Molinet L., Orbital Stability of Solitary Waves for a Shallow Water Equation, Phys. D 157 (2001) 75-89. | MR 1854962 | Zbl 0984.35139

[15] Dai H.-H., Model Equations for Nonlinear Dispersive Waves in Compressible Mooney-Rivlin Rod, Acta Mech. Sin. 127 (1998) 293-308. | MR 1606738 | Zbl 0910.73036

[16] Danchin R., A Few Remarks on the Camassa-Holm Equation, Differential Integral Equations 14 (2001) 953-980. | MR 1827098 | Zbl 1161.35329

[17] El Dika K., Smoothing Effect of the Generalized BBM Equation for Localized Solutions Moving to the Right, Discrete Contin. Dyn. Syst. 12 (2005) 973-982. | MR 2128737 | Zbl pre02177533

[18] El Dika K., Martel Y., Stability of N Solitary Waves for the Generalized BBM Equations, Dyn. Partial Differ. Equ. 1 (2004) 401-437. | MR 2127579 | Zbl 1080.35116

[19] El Dika K., Molinet L., Exponential Decay of H 1 -Localized Solutions and Stability of the Train of N Solitary Waves for the Camassa-Holm Equation, Philos. Trans. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 365 (2007) 2313-2331. | MR 2329151 | Zbl 1152.35470

[20] Fokas A. S., Fuchssteiner B., Symplectic Structures, Their Bäcklund Transformation and Hereditary Symmetries, Phys. D 4 (1981) 47-66. | MR 636470

[21] Grillakis M., Shatah J., Strauss W., Stability Theory of Solitary Waves in the Presence of Symmetry, J. Funct. Anal. 74 (1987) 160-197. | MR 901236 | Zbl 0656.35122

[22] Holden H., Raynaud X., A Convergent Numerical Scheme for the Camassa-Holm Equation Based on Multipeakons, Discrete Contin. Dyn. Syst. 14 (3) (2006) 505-523. | MR 2171724 | Zbl 1111.35061

[23] Johnson R. S., Camassa-Holm, Korteweg-De Vries and Related Models for Water Waves, J. Fluid Mech. 455 (2002) 63-82. | MR 1894796 | Zbl 1037.76006

[24] Martel Y., Merle F., Tsai T.-P., Stability and Asymptotic Stability in the Energy Space of the Sum of N Solitons for Subcritical GKdV Equations, Comm. Math. Phys. 231 (2002) 347-373. | MR 1946336 | Zbl 1017.35098

[25] Martel Y., Merle F., Tsai T.-P., Stability in H 1 of the Sum of K Solitary Waves for Some Nonlinear Schrödinger Equations, Duke Math. J. 133 (3) (2006) 405-466. | MR 2228459 | Zbl 1099.35134

[26] Molinet L., On Well-Posedness Results for Camassa-Holm Equation on the Line: a Survey, J. Nonlinear Math. Phys. 11 (2004) 521-533. | MR 2097662 | Zbl 1069.35076